| Model Number |
11443-012B |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Codes |
Erythema (1840); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint sample was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
Event or Problem Description
Customer reported hot pack burst when activating it for a patient.The bag broke and spilt fluid on nurse and patient bed.The nurse washed product off his skin immediately after and reportedly had slight redness; however, no actual injury confirmed.No additional information provided.
Additional Manufacturer Narrative
The original mdr was filed on the wrong product number- v11450-040b.The customer confirmed the correct product number is 11443-012b.Device history record review was completed on the reported lot number v1h103.The lot number was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.We received 1 sample for investigation.We received one sample for investigation.The sample was already activated.The failure could not be confirmed.The manufacturing site will continue to monitor complaint trends.